# SDR DALA2024100609721

- Difficulty date: October 5, 2024
- Submitted: October 6, 2024
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 17,343 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3072, FOUND SEVERAL SEAT MOUNTED EMERGENCY LIGHTS INOP IN AFT CABIN. CORRECTIVE ACTION: PERFORMED EPSU TEST ON MCDU. EPSU 13WL FAIL. REPLACED EPSU 13WL PER A321 AMM 33-51. OPS CK GOOD. (LP 5569017)
